MathSciNet Relay Station
MathSciNet bibliographic data
MR279154 18.15 (06.00)
Hutchinson, George Modular lattices and abelian categories. J. Algebra 19 1971 156–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement